# SDR DALA2019060703455

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 63,828 hours, 25,124 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Connector
- Condition: Shorted
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SECOND PUSHBACK WHEN THE ELEC HYD PUMP WAS TURNED ON. THE OVERHEAT LIGHT CAME ON IMMEDIATELY AND NOTICED AN ELECTRICAL SMELL. THE LIGHT BURNED OUT AFTER ABOUT 30 SECONDS. THE SWITCH WAS TURNED OFF AND THE SMELL WENT AWAY. T/S PER B737 WDM 29-34-11 FOUND PIN 7 OF "B" ELEC 1 HYD PUMP CONNECTOR SHORTED INTERNALLY TO OTHER PINS IN PUMP. REPLACED SYS "B" ELEC 1 HYD. PUMP PER B737 AMM 29-11 OPS CK NML. REPLACED HYD OVERHEAD PANEL P5-8 PER B737 AMM 29-11 OPS CK NML. PUMP LK AND OPS CK GOOD.
